68423members
359972posts
cancel
Showing results for 
Search instead for 
Did you mean: 

chatting

6 REPLIES 6
Member

stop taking medication

I want to know how are you feeling with the hormonal treatment.

I am on tamoxifen since 18 months and Goserelin since 8 months, but I suffer from nervousness and irritability, I used to be avery calm person but now I am very aggressive, even my relation with my husband, mother and only sister is affected.

I think that it is a result of the hormones so I have decided to stop any medication just to have my normal life again even if it is for a short time

Highlighted
Member

Re: chatting

Sign me in. Maybe a group on FB?

Highlighted
Member

Re: chatting

Yes, I would also like to communicate.

Highlighted
Member

Re: chatting

Yes, I would also like to communicate. I have a lot of free time. But I have to be at work. Therefore, only online communication remains. 

Highlighted
Member

Re: chatting

Its of my pleasure to join you and feel like I am not alone in suffering from mastectomy in age of 37 with 2 kids, 12 1nd 7, chemo and tamoxifien 

Highlighted
Member

Re: chatting

Hi Rosh

 

Thank you for posting. Do you have a particular subject you would like to chat about? As you know, it is easy to start a new conversation.  Alternatively there are some different subjects already being chatted about and you would be very welcome to join in with any of them.  Everyone is very friendly and welcoming.

 

Best wishes
Anna
Digital Community Officer

Highlighted
Member

chatting

hi

is there any chatting group? If yes how can I join